Thunderstorm Wind, Jeff Davis
- When
- July 7, 3:45 PM EST
- Where
- Jeff Davis County, Hazelhurst
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.867, -82.600
Large trees and power lines down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 7, 2:00 PM EST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EDT TUE JUL 7 2003 A RATHER HOT...HUMID...AND STAGNANT WEATHER PATTERN THE NEXT COUPLE OF DAYS AS HIGH PRESSURE SURFACE/ALOFT DOMINATES THE REGION. POPS WILL BE ISOLATED MAINLY DURING THE AFTERNOON AND EARLY EVENING ASSOCIATED WITH THE WEST COAST SEABREEZE AND HEATING. LATER IN THE WEEK...THE UPPER RIDGE BREAKS DOWN AS TROUGHINESS DEVELOPS ACROSS THE EASTERN U.S. MODELS DROP UPPER LOW ACROSS GREAT LAKES WHICH PUSHES COLD FRONT TOWARDS THE REGION FRIDAY. HAVE INCREASED POPS BEGINNING THURSDAY. WILL HAVE HEAT INDICES NEAR 105 DEGREES NEXT COUPLE OF DAYS. EXTENDED...GFS HAS BACKED OFF ON THE NEXT FRONT COMING DOWN. THE UPPER LOW LIFTS RAPIDLY NE AND THE ASSOCIATED COLD FRONT WASHES OUT ACROSS SE GA. THE GFS ENSEMBLE KEEPS MAX TEMPS NEAR 90 EACH DAY WITH NEAR CLIMO POPS WHICH APPEARS REASONABLE. MARINE...NO HEADLINES. FIRE WX...NO CONCERNS. .PRELIMINARY POINT TEMPS/POPS... AMG 73 95 73 94 / 20 20 10 40 SSI 76 92 77 91 / 20 20 10 30 JAX 74 94 74 94 / 20 20 10 30 SGJ 75 91 76 91 / 20 20 20 30 GNV 72 95 72 95 / 20 20 10 20 OCF 72 95 73 95 / 20 20 10 20 .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. PP/JH
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-072200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT MON JUL 7 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON OVER THE FORECAST AREA AND CONTINUE INTO THE EVENING HOURS. STORM MOVEMENT WILL BE GENERALLY TO THE NORTH NORTHEAST AT 10 MPH. STORMS WILL BE MOST NUMEROUS ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY OF NORTH FLORIDA. THE MAIN IMPACT OF THE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... GENERALLY SOUTHERLY FLOW ACROSS THE REGION WILL CONTINUE THROUGH THE WEEK GENERATING MAINLY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY. SEVERAL AREA RIVERS REMAIN AT HIGH LEVELS AND MAY APPROACH FLOOD STAGE WITH ADDITIONAL RAINFALL OVER THE NEXT FEW DAYS. PLEASE REFER TO RIVER STATEMENTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ/CARROLL
GAZ133-135-072115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 PM EDT MON JUL 7 2003 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND APPLING COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 515 PM... AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HAZLEHURST...GRAHAM AND PINE GROVE THROUGH 515 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. TRABERT
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2003Every state in 2003This day in weather historyWarnings in Georgia, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5359734.